Jay Lake (jaylake) wrote,
Jay Lake
jaylake

[cancer] Losing bits of ground to enemy action

Three new side effects issues today. First, I had a nosebleed around midday. Wasn't too dramatic, but that's something I can go years and year without experiencing in my everyday life. Given that my platelet count is dropping while my blood pressure is rising, due to chemo, I can probably expect more, and messier, nosebleeds.

Second, I noticed while brushing my hair I can see more of my scalp than ever. Not balding per se, but the thinning seems to be setting in. You can imagine my joy.

Third, this is the first time peripheral neuropathy has not been transient. I've been having problems with my feet and fingertips off and on all day. I think I let my core temperature drop a little too much this afternoon, which may be a contributing factor, but, grr.

Also having the usual "I took too much Imodium yesterday" problems today, to the point now where eating is becoming difficult due to the general backup all the way through my GI. Yes, I'm doing what needs to be done pharmaceutically and nutritionally, but no, this does very little to promote my sense of well-being.

I'm watching myself very slowly fall apsrt, and I know this won't begin to repair until July at the earliest.

Tags: cancer, health, personal
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 5 comments